# SDR AALA202205248056

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 737
- Aircraft serial: 40644
- Aircraft time: 19,519 hours, 2,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY WILL NOT TEST FOR FLASHLIGHT IN CREW REST BUNK. REPLACED BATTERY. OPERATIONAL TEST NORMAL PER AMM 25-64-00.
